Publications of Giuseppe Pirillo

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  1999, with author Pirillo G., in the category ALL (or show them all):   (Items found: 5)


1999  [top]
  • Droubay X., Pirillo G.: Palindromes and Sturmian words, Theoretical Computer Science 223 (1-2), 73-85, 1999
  • Pirillo G.: Some factorizations of the Fibonacci word, Algebra Colloquium 6 (4), 361-368, 1999
  • Pirillo G.: On a conjecture of Erd\H os, Publicationes Mathematicae-Debrecen 54, 973-978, 1999
  • Pirillo G.: From the Fibonacci word to Sturmian words, Publicationes Mathematicae-Debrecen 54, 961-971, 1999
  • Pirillo G.: Maximal circular codes and applications to theoretical biology, in: Mathematical and computational biology (Aizu-Wakamatsu City, 1997), Lectures on Mathematics in the Life Sciences, 26, Amer. Math. Soc. Providence, RI, 187-190, 1999
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -